# SDR UALA2013041802657

- Difficulty date: April 17, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 87,982 hours, 14,063 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Unknown
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL PUMP PRESSURE LIGHT DOES NOT ILLIMINATE ON EICAS, BUT SHOWS ON OVERHEAD PUMP SWITCHES.  TURNED ON OTHER MAIN BOOST PUMPS, CENTER FUEL BOOST PUMPS TEST NORMALLY.
